# SDR N431MA

- Difficulty date: February 10, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N431MA
- Make and model: Bell 222U
- Aircraft serial: 47504
- Engine: Lyc LTS101750C1
- Engine time: 6,764 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: 222331617103
- Part serial: LK0200
- Condition: Debonded
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENROUTE TO THE HOSPITAL FOR PATIENT PICKUP. STRONG 2 PER REV VIBRATION EXPERIENCED. LANDED AT PSP AIRPORT. CONTACTED MAINTENANCE FOR REPAIRS. AFTER TROUBLESHOOTING FOUND LATERAL ISOLATION MOUNT DE-BONDED. REMOVED AND INSTALLED SERVICEABLE UNIT.
